# SDR DALA2017041700154

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 60,948 hours, 7,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A EMERGENCY LIGHTS TEST,  A FAULTED 17WC BATTERY WAS FOUND.   REPLACED THE BATTERY.
